Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 454568, 16 pages
http://dx.doi.org/10.1155/2012/454568
Research Article

Fractal Dimension Analysis of Higher-Order Mode Shapes for Damage Identification of Beam Structures

1Department of Engineering Mechanics, College of Water-Conservancy and Civil Engineering, Shandong Agricultural University, Taian 271000, China
2Department of Engineering Mechanics, Hohai University, Nanjing 210098, China
3Institute of Fluid Flow Machinery, Polish Academy of Sciences, 80-952 Gdańsk, Poland
4Department of Mechanical Engineering, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong

Received 23 April 2012; Accepted 27 June 2012

Academic Editor: Ivan Bartoli

Copyright © 2012 Runbo Bai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Runbo Bai, Maosen Cao, Zhongqing Su, Wiesław Ostachowicz, and Hao Xu, “Fractal Dimension Analysis of Higher-Order Mode Shapes for Damage Identification of Beam Structures,” Mathematical Problems in Engineering, vol. 2012, Article ID 454568, 16 pages, 2012. https://doi.org/10.1155/2012/454568.